MAUDE Adverse Event Report: ARTHREX, INC. DOUBLE COMPRESSION PLATE SET; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. DOUBLE COMPRESSION PLATE SET; MANUAL INSTR, GENERAL SURGICAL
Model Number DOUBLE COMPRESSION PLATE SET
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12-mar-2026, arthrex was notified via email of a case study published in 2021 by foot & ankle orthopaedics, titled ¿radiographic outcomes, union rates, and complications associated with plantar implant positioning for midfoot arthrodesis".The study reviewed thirty-four (34) patients who underwent midfoot arthrodesis, using ar-8006s ¿ double compression plate set.During the sixteen to sixty-six (16-66) month follow-up period, four (4) patients experienced plate breakage without nonunion.Source: fraser tw, miles dt, huang n, davis fb, dunlap bd, doty jf.Radiographic outcomes, union rates, and complications associated with plantar implant positioning for midfoot arthrodesis.Foot & ankle orthopaedics.2021/07/01 2021;6(3):24730114211027115.Doi:10.1177/24730114211027115.

Brand Name
DOUBLE COMPRESSION PLATE SET
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24800217
Report Number1220246-2026-01991
Device Sequence Number10678681
Product Code LXH
UDI-Device Identifier00888867121799
UDI-Public00888867121799
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Literature
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDOUBLE COMPRESSION PLATE SET
Device Catalogue NumberAR-8006S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer06/29/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown